# SDR CA050222005

- Difficulty date: February 22, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 42,258 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYD GREEN RESERVOIR LOW LEVEL QTY ZERO.  GREEN RESERVOIR SERVICED IAW AMM 12-12-29-611-001.
